# SDR AALA20170112006

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,252 hours, 9,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT NEAR BAGGAGE BIN BY SEAT 6L HAS A DAMAGED LENS COVER. REMOVED AND REPLACED LENS COVER IAW 33-51-03. OPERATIONAL CHECK GOOD.
